# SDR 98ZZZX2944

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Spring
- Part number: 2539641
- Condition: Broken
- Location: Fuel Control
- Component: DPV1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL UNIT RETURNED TO A REPAIR AND OVERHAUL FACILITY FOR A REPORTED ENGINE DECELERATION.  TROUBLESHOOTING FOUND THE FUEL CONTROL GOVERNOR SPRING BROKEN WHICH CONFIRMED THE REPORTED ENGINE DECELERATION.
